Home / Journals / Physics / American Journal of Astronomy and Astrophysics
ISSN Print: 2376-4678
Frequency: Bimonthly
ISSN Online: 2376-4686
Recommend to Library
Belay Sitotaw Goshu
Pages: 42-49   Published Online: Sep. 28, 2017
PDF (271KB)    
Martin Beech, Lowell Peltier
Pages: 28-41   Published Online: Aug. 25, 2017
PDF (341KB)    
Mohamed S. El Naschie
Pages: 21-24   Published Online: Apr. 10, 2017
PDF (157KB)    
Balkrishna Keraba Ankush, Mukul Narayan Deo
Pages: 10-20   Published Online: Mar. 9, 2017
PDF (325KB)    
Leon Francis Phillips
Pages: 6-9   Published Online: Mar. 1, 2017
PDF (314KB)    
Martin Beech, Corey McCowan, Lowell Peltier
Pages: 1-5   Published Online: Feb. 22, 2017
PDF (436KB)    |    HTML
Mohamed Habib Ahmed Elkanzi, Abdelnabi Ali Elamin
Pages: 89-92   Published Online: Jan. 6, 2017
PDF (169KB)    |    HTML
Martin Beech, Lowell Peltier
Pages: 83-88   Published Online: Dec. 12, 2016
PDF (321KB)    |    HTML
Salam Ajitkumar Singh, Irom Ablu Meitei, Kangujam Yugindro Singh
Pages: 78-82   Published Online: Dec. 8, 2016
PDF (364KB)    |    HTML
Related SciencePG Frontiers
Editorial Board
Mahendra Richharia
Physics Department, Government Model Science College
Jabapur, Madhya Pradesh, India, India
Peer Reviewers
Piotr Skindzier
Research & Development Depatment, Dataconsult
Kraków, Malopolska, Poland
Dong Zhang
Department of Astronomy, University of Virginia
Charlottesville, Virginia, USA
Magdy Rabie Soliman Sanad
National Research Institute of Astronomy and Geophysics
Helwan, Cairo, Egypt
Kali Charan
Department of Mathematics, Kumaun University
Nainital, Uttarakhand, India
Science Publishing Group
NEW YORK, NY 10018
Tel: (001)347-688-8931